MathSciNet Relay Station
MathSciNet bibliographic data
MR2063136 (2005b:11107) 11J72 (11J82 33D15 41A21)
Borwein, Peter B.; Zhou, Ping Erratum to: "On the irrationality of a certain multivariate $q$ series'' [Proc. Amer. Math. Soc. 131 (2003), no. 7, 1989–1998 (electronic); MR1963741]. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3131 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement